MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395); Malposition of Device (2616); Charging Problem (2892)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); Inadequate Pain Relief (2388)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id neu_unknown_lead, serial#: unknown, implanted: (b)(6) 2019, product type: lead.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a trial patient with an external neurostimulator (ens) for unknown indication.It was reported that patient had the trial placed on (b)(6) 2019 and had a couple of really good days with it until it suddenly stopped.The controller showed no device found.The patient was redirected to their healthcare provider (hcp).The issue was not resolved with troubleshooting (i.E.Resetting controller, moving away from any emi sources, ensuring top of controller was not covered, patient confirming cables are still attached, etc.).No further complications were reported/anticipated.Additional information was received from the manufacturer representative (rep) 2019-07-30.It was reported that troubleshooting included taking out lead and plugging back into the wens.It was not disconnected but the rep wanted to ensure it was in the correct position.The trial ended after 3 days.The healthcare provider (hcp) believed the lead came out of the epidural space because it wasn¿t as high as the hcp would have liked due to the patient¿s anatomy.It was not a device issue; the lead came free from the epidural space.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Continuation of d11: product id 977d260 serial# (b)(6) implanted: (b)(6) 2019 product type screening device.Correction to h6 of the initial report.This device code applies due to the information received in b5 of the initial report.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Continuation of d11: product id: 977d260, serial# (b)(6), implanted: (b)(6) 2019, product type: screening device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260, serial# (b)(6), implanted: (b)(6) 2019, product type: screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key8907681
Report Number3007566237-2019-01786
Device Sequence Number16644336
Product Code LGW
UDI-Device Identifier00613994925961
UDI-Public00613994925961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer08/19/2019
10/05/2020
11/07/2024
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/06/2019
10/05/2020
11/08/2024
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."; "SEE H11...."
Patient SexUnknown